# SDR RRXA97260

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line Fitting
- Part number: AN8378
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, EXPERIENCED FLUID QUANTITY LOSS, INDICATOR WAS HALF WAY DOWN WHEN WE BYPASSED PUMPS.  WHILE PERFORMING ABNORMAL CHECKLIST HYD QTY WENT DOWN TO STAND PIPE AND REMAINED THERE THROUGHOUT TAXI TO THE SPOT.  FOUND LT MLG BUNGEE DOWNLOCK CYL FLEX LINE FITTING CROSS THREADED AND LEAKING.  REPLACED FITTING AND PACKING, CHECKED MAIN HYD FILTER, AND REPLACED ENG HYD FILTERS, SERVICED HYD SYS AND RAN ALL CONTROLS, NO LEAKS NOTED.
